Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Mirtazapine dosage for appetite

Premium Questions

Dr.  Ashok Kumar MD

I am having heavy head and tingling in head. Since 6 months I am having treatment of depression , my GP give me mirazep 15 tablets at bed time, but still totally not recovered how much time will it take to recover and i... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.   Ravi Soni MD

for the same thing for 15 years. Same dosage for both. Question: Why did the VA change my meds? They never considered increasing my dosage of Zoloft of Klonopin. Now, they have me on mirtazapine @ 7.5... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr. Chintan Solanki MD

is not suited to her/not suited to her in combination with that dosage of Mirtazapine? I'm not sure I can stand ... Mirtazapine for a month (30 mg), and for two nights (one accidentally) Olanazapine... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Chintan Solanki MD

I was put on 15 mg mirtazapine by a phychyatrist after being hospitalized a year ago for a alcohol ... on the drug and he upped the dosage to 30 mg. I am not really depressed but feel anxious and have trouble... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Ronald Schubert MD

/not suited to her in combination with that dosage of Mirtazapine? I m not sure I can stand another night like ...My 88 year old mother with dementia had her Mirtazapine increased from 15 mg to 30 mg... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)

Public Forum Discussions

Dr. Navneet Mahajn MD

27nyr old female on mirtazapine dosage not known personality change- glassy eyed- appears to be spaced out history of narcotics in the past- this medicine evidently ordered by Dr treating at a mental ... View answer

Answered by : Dr. Navneet Mahajn ( General & Family Physician)
Dr. Navneet Bansal MD

I have not long started mirtazapine. I have been on them a mounth maybe longer.at present I am on 15 mg but te doc wishes me to put that up to 30 mg. on the dose I m on I feel just awe bit manic ... View answer

Answered by : Dr. Navneet Bansal ( General & Family Physician)
Dr. Prabhash Verma MD

years old I have had appetite issues all my life. When I try to eat it s hard for me to swallow the food ... ago. (For appetite and sleep) I take it every night at bed time. Now I eat a lot and gained about... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Aaron Branch MD

I am currently on 60 mg of paxil and have just been switched from doxipen for sleeping to mirtazapine 15 mg because the increase of doxipen has given me tremmors so bad that I can not write ... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.  Shinas Hussain MD

Does Mirtazapine make my crohn s disease better or worse. I know that Mirtazapine side effects are increases your appetite,constipation, and diarrhea. It only helps with my sleep.It only stops the... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.   Rakesh Madhyastha MD

Hello. It has to be take after food. Regards

Dr.   Eris Ranxha MD

Dr.    Sunil Gupta MD

Hi, Kalms is herbal product and as such its interaction with mirtazapine is not know. As such it is not advisable to take two forms (herbal and allopathic) togeher unless we are sure that there is no interaction.